Alert archive / Louisiana / Severe Thunderstorm Warnings in 2003
Severe Thunderstorm Warning 275, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Jun 13, 2003, 1:02 PM CDT for Sabine Parish, Louisiana. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 13, 2003, 1:02 PM CDT (18:02 UTC)
- Expired
- Jun 13, 2003, 2:00 PM CDT
- In force
- 58 min
- Issued by
- NWS Shreveport, LA
- Area
- Counties, with a storm outline in the text
County Sabine Parish, LA
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 10:35 AM CDT, 2 hours 27 minutes earlier.
Area forecast discussion, Jun 13, 10:35 AM CDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 1035 AM CDT FRI JUN 13 2003 LINE OF SHOWERS AND TSTMS CURRENTLY MOVING THROUGH THE CENTRAL PORTIONS OF THE CWA...SOON TO BE FOLLOWED BY OTHER LINE THAT WILL MOVE INTO THE SOUTHWEST PART OF FORECAST AREA. RAINFALL FROM FIRST LINE AROUND 1/2 INCH ON AVERAGE WITH WIND GUSTS 20 TO 25 KNOTS. WILL UPDATE ZONES TO INCREASE POPS FOR AREAS THAT MAYBE AFFECTED BY THE PRECIPITATION THIS AFTERNOON...MAINLY SOUTHERN MOST ZONES. THE THICK CLOUD COVER WILL ALSO HOLD TEMPS DOWN...SO SOME ADJUSTMENTS NEEDED. MESO HIGH ASSOCIATED WITH STORMS IS ALSO HAVING A BIG AFFECT ON WINDS...SO WILL JUST GO VARIABLE IN SOME ZONES FOR NOW. .SHV...NONE.
Hazardous weather outlook, Jun 13, 12:00 PM CDT, 1 hour 2 minutes before
ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-141100- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT FRI JUN 13 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER THE FOUR STATE REGION...INCLUDING ALL OF EAST TEXAS...SOUTHEAST OKLAHOMA... SOUTHWEST ARKANSAS AS WELL AS NORTHWEST AND NORTH CENTRAL LOUISIANA. A STRONGER UPPER LEVEL DISTURBANCE WILL MOVE ACROSS NORTH TEXAS TONIGHT...AND MORE WIDESPREAD SEVERE WEATHER IS POSSIBLE DURING THE OVERNIGHT HOURS. IN ADDITION HEAVY RAIN WILL ACCOMPANY THE STORMS OVER EAST TEXAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER THE ENTIRE FOUR STATE REGION FRIDAY AND SATURDAY. HUMID AND UNSTABLE CONDITIONS...COMBINED WITH UPPER LEVEL DISTURBANCES...WILL KEEP A CHANCE OF THUNDERSTORMS OVER THE REGION. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS...MAY POSSIBLY BE NEEDED LATE THIS AFTERNOON AND TONIGHT.
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 12:14 PM CDT | Severe Thunderstorm Warning | SHV | Sabine | 46 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2003Every severe thunderstorm warning in 2003
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.